# SDR CA130521003

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,466 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Relay
- Part number: MS25329D1
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHUTDOWN THE RT ENGINE AND DIVERTED. PILOT REPORTED OIL PRESSURE DROPPED INTO THE YELLOW FOR SEVERAL MINUTES, AND THEN WENT INTO THE RED. NO OIL PRESSURE CAUTION LIGHT INDICATION, QRH PROCEDURES WERE FOLLOWED BY THE FLIGHT CREW AND PRECAUTIONARY SHUTDOWN OF NR 2 ENGINE.  ACFT DIVERTED.  MAINTENANCE ADVISED.  FOUND DATA EXTRACTED, CVR CIRCUIT BREAKER PULLED,  ALL FAULT CODES RECOVERED. GROUND RUN CONDUCTED WITH NFF.  FOR RELIABILITY PURPOSES THE 3400-K2 RELAY WAS REPLACED AND C/O RESISTANCE CHECKS CONDUCTED.  FLIGHT IDLE ENGINE RUN CARRIED OUT WITH NO FAULTS FOUND. TEST FLIGHT 9809 CARRIED OUT, SATISFACTORY OPERATION NO ANOMALIES NOTED.
